MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97810
Medical Device Problem Codes Failure to Deliver Energy (1211); Delayed Charge Time (2586); Charging Problem (2892)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a friend/family member regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction.It was reported that they were having to charge every other day and it was taking over an hour to charge with excellent connection.Caller states it used to take 20 minutes to charge.Caller states slowly since implant, every single week it was getting more and more difficult to charge and taking longer to charge.They used to charge about every 3-4 days and now it was about every other day.Caller stated the last time settings were changed was with the rep and it was (b)(6) 2025.The settings weren't really working so patient went back to the program that helped with the bowel the constipation the adjustments for the bladder did not do too much.Caller states patient was currently on program 5 at 7.5 since around october or november.The rep always does the programming.Caller stated when the charge level gets down to 10% then the therapy shuts off.Caller stated that last night it took almost an hour and a half to charge it from 10%.Patient had not seen doctor since (b)(6) 2025 and having to charge every other day was not happening then so they did not discuss it.
 
Additional Manufacturer Narrative
B3: event date is estimated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements stipulated in 21 cfr 803.The h.6.Codes have been updated to reflect the new information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep).This patient (pt) had been addressed.The pt has severe multiple sclerosis, and therefore has poor nerve function and mobility issues.Pt was implanted with smallest ins, due to size of ipg that was appropriate for pt's weight/bmi.Pt is very petite and a smaller ipg was needed.Since pt has lots of nerve issues, in order for pt to get good efficacy from ins, [manufacturer] had to program ins to a higher rate and amplitude.This causes the ins to need to be charged more.This has been discussed with the pt and physician (it was the physician's choice to program the ins this way).The pt understood that in order to get this efficacy, they will need to charge more often.We have fully addressed this issue.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24092264
Report Number3004209178-2026-00791
Device Sequence Number13379296
Product Code EZW
UDI-Device Identifier00763000596736
UDI-Public(01)00763000596736(17)260814
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Model Number97810
Device Catalogue Number97810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/20/2026
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale